Extremely Amenable Semigroups.
Mathematica Scandinavica, Tome 17 (1965), pp. 177-197
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1965__17_165933,
author = {E. Granirer},
title = {Extremely {Amenable} {Semigroups.}},
journal = {Mathematica Scandinavica},
pages = {177--197},
year = {1965},
volume = {17},
zbl = {0136.27202},
url = {http://geodesic.mathdoc.fr/item/MS2_1965__17_165933/}
}
E. Granirer. Extremely Amenable Semigroups.. Mathematica Scandinavica, Tome 17 (1965), pp. 177-197. http://geodesic.mathdoc.fr/item/MS2_1965__17_165933/